MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL ML ENDO APPLIER 5MM 45CM; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL ML ENDO APPLIER 5MM 45CM; APPLIER, SURGICAL, CLIP
Model Number IPN915190
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device investigation is pending.A follow-up report will be submitted when it is completed.
 
Event or Problem Description
Reported issue: clips broke when they were trying to load them.No reported injury.
 
Additional Manufacturer Narrative
Qn# (b)(4).The dhr for the returned instrument was reviewed and found complete without any irregularities.This instrument was produced at the tecomet, inc.Kenosha, wi facility as part of a 50-pc.Lot in may of 2020.It was found that this order was made from the correct materials and components and all approved processes were followed.It can then be stated that the alleged non-conformance inciting this complaint was not due to an error in tecomet -kenosha's manufacturing process.Evaluation of the returned instrument as received shows that it is missing its luer port cap and that it must have been sent in for repair previous to this complaint since it has repair lot coding of r-08-22 laser marked on the side of the proximal handle (g00436m).Further evaluation shows that one of the jaws is bent damaged and is making the closed tip set gap of (.008" +.004/-.007) measure oversized at.070" and not allowing the instrument to fully close a clip during functional testing.We are able to validate this complaint.We are unable to determine what caused one of the jaws to be bent/damaged and for the closed tip set gap to be over-sized after this instrument was repaired but mishandling of this device at the end user's facility is suspected.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Due to these findings, no further actions will be taken in response to this complaint and this record will be deemed closed.
 
Event or Problem Description

Brand Name
HOL ML ENDO APPLIER 5MM 45CM
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16525030
Report Number3011137372-2023-00044
Device Sequence Number6458426
Product Code GDO
UDI-Device Identifier24026704697834
UDI-Public24026704697834
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915190
Device Catalogue Number544965L
Device Lot Number06C1985982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer04/06/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown